# SDR DALA2017042603449

- Difficulty date: April 23, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 984
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN BS 984, WL 208, BETWEEN LBL 65 AND LBL 70.5,CREASE WEB, AFT ATTACH ANGLE HAS UPPER SURFACE CORROSION.  REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-40-02, STEP 7, DWG 144N8612, REV F, AND DWG 144N5410 REV D.
